Uniqueness of limit cycles for a class of Lienard systems with applications

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We shall give two criteria for the uniqueness of limit cycles of systems of Liénard type x ̇ = -g(y) - f{hook}(y)x, y ̇ = h(x). We apply them to some polynomial differential equations. © 1989.
Original languageEnglish
Pages (from-to)442-450
JournalJournal of Mathematical Analysis and Applications
Volume141
DOIs
Publication statusPublished - 1 Aug 1989

Fingerprint

Dive into the research topics of 'Uniqueness of limit cycles for a class of Lienard systems with applications'. Together they form a unique fingerprint.

Cite this